# SDR BAQA082793

- Difficulty date: January 6, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,558 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 3253
- Condition: Malfunctioned
- Location: Engine
- Part time: 416 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR KICKED OFF LINE.  WOULD NOT RESET.    REPLACED WITH SERVICEABLE UNIT.
